# SDR SWIA200210579

- Difficulty date: January 18, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 20,744 hours, 29,286 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001001
- Part serial: 0321
- Condition: Failed
- Location: T/E Flap
- Part time: 13 hours, 22 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT INBOARD FLAP DROOPS.  REMOVED AND REPLACED RIGHT INBOARD FLAP ACTUATOR.  OPS CHECKED GOOD.  NO LEAKS FOUND.
